# SDR USAA2013052000018

- Difficulty date: April 24, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57150147202
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK,  CORROSION ON SEAT TRACK AT FR 38+9", Y1292.  REPLACED SEAT TRACK AT FR 38+9", Y1292 IAW EA 504054.
